# SDR QXEA9500397

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11107
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: 561408BVL2
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OAK - FIRST OFFICERS EYEBROW LIGHTS ARE INOP.  BURNT BALLAST SMELL IN COCKPIT AND MAIN INST PANEL LIGHTS CIRCUIT BREAKER 8M RT TRIPPED.  BALLAST FOR FIRST OFFICER'S RED FLOOD LIGHT REPLACED AND LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
